Write a review

Juvederm in Smile Lines - Lancashire, England

I had this product injected into my lines as had...

I had this product injected into my lines as had lost weight and was looking very tired and old-where as botox improved my appearance this has left looking like a hamster !with the left side very lumpy! I wish I never had this procedure done and now feel I look older! I have contacted the place I had it done and have been told that it will dissolve in time! has anyone else had the same experience and how long will it take to dissolve?

Well the person who did this says I will just have...

well the person who did this says I will just have to wait untill
the juvederm dissolves!!! it was juvederm ultra
so that could be a year!!
Name not provided

recommendation

Was this review helpful? 2 others found this helpful

Comments (19)

Sort by

I feel your pain. Its been over 3 years for me with 2 lumps on the side of my mouth (from botched lip/mouth injections) that look like mouth bags and make me look like happy the clown with giant uneven double parentheses when I smile. Tried to dissolve twice with no luck. Only managed to thin out my real skin tissue underneath my lip. This stuff is in my skin like glue. Swells up when I play with the area. Tried to use a Tua Viso microcurrent to tone it, and it swelled for a week. I dont get where people say this stuff wears off in 6 months to a year. it just doesnt. Its just as bad as when I started. Its so depressing because it makes me look like I have jowels when I dont and the pillows stick out more than my thin lips.

  • Reply
How are you both doing now, did it ever go away?
  • Reply
Unfortunately, It may come down to injector experience. Placement and volume can make the difference... But the good news about Juvederm is that it can be dissolved immediately
with an enzyme called Hyaluronidase. It works right away so no need worry but wait a few days before having it dissolved to see if it's just swelling...
  • Reply
Be very carefull dissolving. Ask them to dilute it and use just a bit. Be sure to wait the full two weeks after dissolving before going back. I ended with werid hollow cheeks after dissolving.
  • Reply
Go to another doctor to get the injection to disolve the juvederm. I had a bad outcome and went back to the doctor who did the injection and he told me he didn't carry the Hyaluronidase. So I went to another PS and he did it for me....and I looked better within 24 hours!
  • Reply
I had juvederm done yesterday 8/23/12 around my nasal fold and my lips. I had no idea my lips would swell so much. I just got up to go in to work, but my lips are too swollen. How long is the swelling expected to last? Should i continue to apply ice? I really hope the swelling goes down by this weekend.
  • Reply
I am 39 and I had juvederm injections to cheeks, forehead frown line, with some dysport for eyebrows lift and loving the results! I paid about $900 for all by a board certified plastic surgeon in MI. He told Me the juvederm can last up to 18 months! True? If not, after how many months did u have to repeat the procedures?
  • Reply

Hello, you may want to post this question as a new subject or under a post where they answer these types of questions. If you check the subject of this poster, you will see she has had a negative experience, and is quite upset about it.

 

I am glad to hear you had a great experience, and I am sure you will find the answer to your questions on this board under a different subject.

 

Cheers,

 
  • Reply
i also live in michigan and am thinking about having juverderm injected . can you tell me the name of the doctor who performed your procedure?
  • Reply
thanx 4 sharing ur experience wth us.it sort of cautioned us that result of such procedures is not always what one expects.earlier i was very excited to go 4 it.now wont hurry4 it
  • Reply
Ive been told that it will dissolve its self! and that they dont do the enzyme injection to break it down!oh great!!!
  • Reply

I'm sorry to hear what is going on for you. Please keep us updated on how this turns out & how you are doing along the way.

  • Reply

Good for you!! xx :)

 

I sometimes think they expect most of us not to continue on with a complaint. There are LOADS of great doctors out there, but the ones that try and avoid responsibility should expect a visit. If you still don't have any joy, be sure to document your calls and visits.

 

I am pretty sure there is always some sort of recourse for such things. :)

 

Keep your chin up. You are already gorgeous! It's just one of those situations we can end up in-but it CAN be fixed. x
  • Reply
emailed and phoned the person and seem to be avoiding the problem!Im going to have to go in and confront!x
  • Reply
Hello again,

I didn't realize you have had it that long! That is NOT acceptable at all. Have you gone back to the person who did the injections and asked them to correct this? I understand you may not be comfortable to do so, but they ARE responsible to correct this, really.

Yes, this will eventually dissolve over time, but I imagine it will take a good 6-12 months. The good news is Juvederm and Restylane are both rapidly reversible with injection of the enzyme Hyaluronidase. If you cannot go back to the original doctor, you can call round and see who can do one of these.

I suspect it is either time, waiting it out..or using the injection. Either way, I think they should be told and asked to fix this for you.

Take care,
  • Reply
Hi, you could be swollen from the injections...how long ago did you have this done? When I had voluma in my cheeks, I was swollen for a good few weeks and my face looked distorted...give it time, Im sure it will settle down...Jen
  • Reply
hi its juvederm and its a month ago x just look and feel silly x
  • Reply
You are so cute!! :) I would recommend warm compresses and massaging gently for a while every other day or so to see if it can go down faster. I have read other people doing this to bring it down faster.
  • Reply

Hello, I am also in Lancashire (Blackburn/Darwen). You can get an injection to dissolve. However it is wise to give it a bit of time to calm. I am so sorry you have to suffer at all, it's not fair. 

 

I have had my treatments due to massive weightloss too. Hang in there!! 

 

 
  • Reply